# SDR GTIA2021110136086

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 11,793 hours, 5,049 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT GALLEY MEGA PHONE INOP -REMOVED AND REPLACED AFT GALLEY MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD.
